# SDR QXEA2012083100969

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PROP FEATHER TEST FAILED.  CHECKED CDS FOR FAULT CODES, NONE FOUND.  OPS TEST OF THE PROPELLER AUTOFEATHER & UPTRIM SYS IAW AMM 61-20-00-710-801.  CHECKED GOOD,  NO DEFECTS NOTED.  COULD NOT DUPLICATE.  NO PARTS REPLACED.
